Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Raleigh, NC

May 1, 20174 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 1, 2017, 6:06 PM EDT for 4 counties in North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2017, 6:06 PM EDT (22:06 UTC)
Expired
May 1, 2017, 6:45 PM EDT
In force
39 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Montgomery County, NC, Randolph County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 152 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 5:54 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS52 KRAH 012206
SVRRAH
NCC057-123-151-167-012245-
/O.NEW.KRAH.SV.W.0030.170501T2206Z-170501T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
606 PM EDT MON MAY 1 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Davidson County in central North Carolina...
  Northern Montgomery County in central North Carolina...
  Southwestern Randolph County in central North Carolina...
  Northeastern Stanly County in central North Carolina...

* Until 645 PM EDT

* At 605 PM EDT, a severe thunderstorm was located near Plyler, or 5
  miles northwest of Albemarle, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Albemarle, Troy, Badin Lake, Biscoe, Seagrove, Plyler, Badin, Star,
  Richfield and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3550 8030 3551 8018 3552 8018 3558 8021
      3561 8016 3561 7980 3537 7974 3535 8006
      3533 8019 3532 8034 3534 8040
TIME...MOT...LOC 2205Z 253DEG 40KT 3542 8027 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
3 follow-up statements
914 
WWUS52 KRAH 012214
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
614 PM EDT MON MAY 1 2017

NCC057-123-151-167-012245-
/O.CON.KRAH.SV.W.0030.000000T0000Z-170501T2245Z/
Davidson NC-Montgomery NC-Randolph NC-Stanly NC-
614 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN DAVIDSON...NORTHWESTERN MONTGOMERY...SOUTHWESTERN
RANDOLPH AND NORTHEASTERN STANLY COUNTIES...

At 614 PM EDT, a severe thunderstorm was located over Badin Lake,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Albemarle, Badin Lake, Seagrove, Plyler, Badin, Star, Richfield, New
London, Steeds and Eldorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3550 8030 3551 8018 3552 8018 3558 8021
      3561 8016 3561 7980 3540 7975 3539 7983
      3538 7992 3538 8000 3536 8014 3535 8022
      3537 8028 3541 8030
TIME...MOT...LOC 2214Z 259DEG 38KT 3546 8015 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
116 
WWUS52 KRAH 012238
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
638 PM EDT MON MAY 1 2017

NCC057-167-012247-
/O.CAN.KRAH.SV.W.0030.000000T0000Z-170501T2245Z/
Davidson NC-Stanly NC-
638 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON AND
NORTHEASTERN STANLY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east 
northeast into extreme southwest Randolph county. Therefore, the 
warning for Davidson and Stanly counties has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3552 8006 3561 8006 3561 7980 3545 7976
      3545 8002 3546 8007 3548 8008
TIME...MOT...LOC 2237Z 257DEG 48KT 3557 7989 

$$

NCC123-151-012245-
/O.CON.KRAH.SV.W.0030.000000T0000Z-170501T2245Z/
Montgomery NC-Randolph NC-
638 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL MONTGOMERY AND SOUTHWESTERN RANDOLPH COUNTIES...

At 637 PM EDT, a severe thunderstorm was located 6 miles west of
Seagrove, or 8 miles southwest of North Carolina Zoo, moving east at
55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Badin Lake, Seagrove, Steeds and Eldorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3552 8006 3561 8006 3561 7980 3545 7976
      3545 8002 3546 8007 3548 8008
TIME...MOT...LOC 2237Z 257DEG 48KT 3557 7989 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
965 
WWUS52 KRAH 012243
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
643 PM EDT MON MAY 1 2017

NCC123-151-012252-
/O.EXP.KRAH.SV.W.0030.000000T0000Z-170501T2245Z/
Montgomery NC-Randolph NC-
643 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONTGOMERY AND
SOUTHWESTERN RANDOLPH COUNTIES WILL EXPIRE AT 645 PM EDT...
        
However, a separate severe thunderstorm warning remains in effect 
for southern and central Randolph county until 700 pm EDT.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3552 8006 3561 8006 3561 7980 3545 7976
      3545 8002 3546 8007 3548 8008
TIME...MOT...LOC 2242Z 253DEG 40KT 3558 7984 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:03 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 1, 3:03 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
303 PM EDT Mon May 1 2017

.SYNOPSIS...
A cold front will move through the area this evening bringing a
chance for showers and storms to the area through the overnight
hours. Behind the front, drier and cooler weather is expected for
mid-week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Monday...

Event is starting to take shape as the primary line of storms to the
west begins to form ahead of the actual cold front which is now
approaching the TN/NC border. This line of convection extends from
the Florida Panhandle all the way up through Ohio will be the main
player for potential severe wx this afternoon. SPC still maintains
an enhanced risk for severe storms just north and west of the Triad
with all other areas west of US highway 1 in a slight risk. East of
US 1, a marginal risk exists all the way to the coast.

Ahead of the system some areas of low level convergence have led to
a few secondary weak lines of showers out ahead of the system over
the western Piedmont. This could help mitigate some of the
instability and may be a deterring factor for later convection. That
aside, effective shear over the NW Piedmont is approaching 50 kts.
with 20-30 knots of that in the lowest km. There are 300 m2/s2 of 0-
1 km storm relative helicity in place just ahead of the main line of
storms so an isolated spin-up or brief tornado cannot be ruled out,
especially if low level winds can become a little more backed but
for now much of the low level flow appears to be more parallel to
the line.

As much as the shear parameters look good, there are many questions
regarding instability. ML CAPE ahead of the front is only around 500
J/kg at this time and low level lapse rates are weak, although mid-
levels are respectable. A glance at the forecast soundings shows
very long skinny CAPE, indicating that hail is less likely to be a
threat but an 18z special sounding at Greensboro shows a little
better CAPE than expected in the hail growth zone. The best
soundings for severe wx are indeed in the Triad with the most
instability and good shear but a fairly straight hodograph from 0-1
km indicating mostly speed shear. 0-3 km however is nicely curved
indicating the possibility of some rotation aloft with less of a
chance of it reaching the ground. Therefore the biggest threat
remains damaging winds along the line with that threat decreasing as
the line moves eastward and loses heating after sunset.

With the primary line forming east of the front, the CAMs have
caught onto a little faster timing that they were showing this
morning, bringing a line through the Triad late this afternoon and
approaching the Triangle around 00z or shortly afterward. The
convection wraps up in the east between 6-12Z.

QPF values will vary greatly depending where the heaviest cells
occur but expect a quarter to a little over a half of an inch of
rain on average with this system.

As far as temperatures are concerned expect mid to upper 70s for the
highs in the Triad with middle 80s across the east. The low Tuesday
morning will be in the mid 50s to lower 60s.

&&

.SHORT TERM /Tuesday and Tuesday night/...
As of 245 PM Monday...

Weak high pressure will build into central NC Tuesday in the wake of
the exiting cold front. A mildly breezy (gusts of 20 to perhaps 25
mph) west wind in conjunction with plentiful sun will lead to
pleasant highs in the mid to upper 70s. It will be a bit cooler than
the past few weeks...from 50 in the Triad to mid 50s across the
southern tier.

&&

.LONG TERM /Wednesday through Sunday/...
As of 245 PM Monday...

We will remain pleasant mild and dry through Wednesday as the weak
high pressure migrates across the mid Atlantic coast. Highs
Wednesday will range from the mid 70s across the north to lower 80s
in the south, while lows Wednesday night fall into the mid 50s.

A mid level low digging into the mid west and subsequently rotating
into the Ohio Valley will push a cold front east into the mountains
by Thursday afternoon. Cloudiness will spread across the area in
strong low level moisture advection anchored by low level jetting of
50+ knots at H85. Patchy rain/showers will be on the increase from
the west as the day progresses. PoPs will increase to categorical as
a precipitable water plume approaching 2.0 inches surges into
western NC during the evening and shifts east across central NC
overnight. Concurrently, the upper low will be reaching its most
southerly extent, with a 120KT jet lifting into the Ohio Valley to
provide pretty substantial upper diffluence to support strong
convection. The front moves into the coastal plain by Friday
morning, with diminishing PoPs in strong dry slotting ahead of the
upper low. Could see scattered showers across the northern tier on
Friday in strong northwest flow as the upper low pivots north,
otherwise cool air advection wraps around the occluded system, so
highs Friday stall in the upper 60s to lower 70s.

The northeast flow resulting from troffing will linger along the
East coast as an omega block sets up and lasts through the weekend.
Unseasonably cool highs will result...mainly in the upper 60s to low
and mid 70s...through Monday. Morning lows will be mostly from 50 to
55, but some upper 40s are possible across the northern tier, and
especially in the Triad.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 110 PM Monday...

MVFR ceilings will linger in the west (GSO/INT) until an approaching
cold front moving into the mountains sweeps through late this
afternoon/early evening. Meanwhile, conditions in the east will be
largely VFR outside of convective activity. Scattered showers will
develop in the warm sector ahead of the front after 18Z, with a line
of showers and strong thunderstorms accompanying the front as it
moves east across central NC. There will be a limited (2-3 hour
window) for stronger convection/storms...from 21-23Z at INT/GSO, and
between 23-02Z in the eastern TAF sites. The potential for isolated
severe storms appears highest in vicinity of the Triad terminals,
with lesser potential in the east. Skies will clear quickly behind
the front, with VFR conditions area-wide after 06Z.

Southerly winds will be sustained 12-15 Kts through the evening with
gusts to 25 Kts ahead of the front. After the front passes, we will
have a shift to southwest behind the front, as well as a diminishing
trend to less than 10 Kts after midnight, which will be mainly
westerly tomorrow, increasing to 12-14 Kts and gusting to 20 Kts by
late morning.

Drier and cooler air will provide VFR conditions Tuesday into
Thursday. The next threat for adverse aviation conditions is
expected late Thursday into Friday as our next front approaches.

&&

.Climate...

Daily Record High Minimum Temperatures

May 1 /
Greensboro... 65 (2012)
Raleigh.......67 (2012)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Ellis
NEAR TERM...Ellis
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...MLM
CLIMATE...Badgett
Hazardous weather outlook, May 1, 5:58 PM EDT, 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
558 PM EDT Mon May 1 2017

NCZ007>010-021>026-038>041-073>077-083>086-022200-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
558 PM EDT Mon May 1 2017

...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ011-027-028-042-043-078-088-089-022200-
Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
558 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VINCENT

In the hours before

Special weather statement, May 1, 4:00 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
400 PM EDT MON MAY 1 2017

NCZ022-038-039-012045-
Guilford NC-Randolph NC-Davidson NC-
400 PM EDT MON MAY 1 2017

...A strong thunderstorm will affect portions of southern Guilford...
northwestern Randolph and east central Davidson Counties Until 445 PM
EDT...

At 400 PM EDT, Doppler radar was tracking A strong thunderstorm 5
miles south of Thomasville, or 11 miles east of Lexington, moving
northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Greensboro, High Point, Thomasville, Archdale, Trinity, Pleasant
Garden, Climax, Forest Oaks, Gordontown and Randleman Regional
Reservior Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3573 8003 3572 8010 3577 8016 3584 8017
      3593 8002 3598 7993 3606 7982 3609 7975
      3608 7967 3600 7963 3591 7971 3584 7982
      3578 7993
TIME...MOT...LOC 2000Z 227DEG 36KT 3581 8006

VINCENT
Local storm report, May 1, 4:03 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     NON-TSTM WND GST RDU INTERNATIONAL       35.87N 78.78W
05/01/2017  M40 MPH          WAKE               NC   ASOS

&&

VINCENT
Special weather statement, May 1, 4:51 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
451 PM EDT MON MAY 1 2017

NCZ021-038-012130-
Forsyth NC-Davidson NC-
451 PM EDT MON MAY 1 2017

...A strong thunderstorm will affect portions of southeastern Forsyth
and northern Davidson Counties Until 530 PM EDT...

At 450 PM EDT, Doppler radar was tracking A strong thunderstorm 5
miles east of Mocksville, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Walkertown, Arcadia, Welcome,
Sedge Garden and Belews Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3583 8043 3585 8042 3584 8039 3587 8039
      3588 8042 3589 8037 3596 8038 3599 8042
      3601 8041 3602 8043 3626 8004 3599 8004
      3579 8040 3577 8045 3579 8048 3581 8047
      3583 8048
TIME...MOT...LOC 2050Z 232DEG 45KT 3589 8045

VINCENT
Special weather statement, May 1, 4:59 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
459 PM EDT MON MAY 1 2017

NCZ021-012200-
Forsyth NC-
459 PM EDT MON MAY 1 2017

...A strong thunderstorm will affect portions of western Forsyth
County Until 600 PM EDT...

At 459 PM EDT, Doppler radar was tracking A strong thunderstorm over
Huntsville, or 6 miles south of East Bend, moving northeast at 55
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Winston-Salem, Clemmons, Huntsville, Lewisville, Rural Hall,
Stanleyville, Pfafftown, Donnaha and Belews Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3611 8051 3612 8046 3614 8044 3617 8044
      3621 8045 3622 8043 3624 8045 3626 8045
      3626 8006 3602 8043 3606 8046 3604 8049
      3605 8051 3609 8052
TIME...MOT...LOC 2059Z 231DEG 46KT 3612 8050

VINCENT
Special weather statement, May 1, 5:23 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
523 PM EDT MON MAY 1 2017

NCZ021-022-012200-
Guilford NC-Forsyth NC-
523 PM EDT MON MAY 1 2017

...A strong thunderstorm will affect portions of northwestern
Guilford and southeastern Forsyth Counties Until 600 PM EDT...

At 522 PM EDT, Doppler radar was tracking A strong thunderstorm near
Winston-Salem, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Winston-Salem, Kernersville, Summerfield, Stokesdale, Walkertown,
Lake Brandt, Sedge Garden, Colfax and Belews Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Doppler radar has indicated weak mid-level rotation within this
storm. If the storm intensifies and rotation strengthens, a warning
may be needed.

&&

LAT...LON 3611 8029 3626 8001 3625 7979 3617 7983
      3612 7990 3604 8009 3603 8014 3603 8021
      3601 8024 3602 8028 3605 8030
TIME...MOT...LOC 2122Z 233DEG 28KT 3605 8024

VINCENT
Local storm report, May 1, 5:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT MON MAY 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     4 SE GREENSBORO         36.05N 79.77W
05/01/2017                   GUILFORD           NC   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF I-40 AND US-29.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:47 PM EDTSpecial Weather StatementRAHGuilford43 min
May 1, 4:00 PM EDTSpecial Weather StatementRAHGuilford45 min
May 1, 4:51 PM EDTSpecial Weather StatementRAHForsyth39 min
May 1, 4:59 PM EDTSpecial Weather StatementRAHForsyth61 min
May 1, 5:23 PM EDTSpecial Weather StatementRAHForsyth37 min
May 1, 5:35 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford25 min
May 1, 5:40 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford65 min
May 1, 6:19 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph41 min
May 1, 6:30 PM EDTSpecial Weather StatementRAHAnson60 min
May 1, 6:43 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond62 min
May 1, 6:49 PM EDTSpecial Weather StatementRAHAlamance, Guilford, Orange56 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Orange, Randolph51 min
May 1, 7:08 PM EDTSpecial Weather StatementRAHMontgomery37 min
May 1, 7:43 PM EDTSpecial Weather StatementRAHMoore32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.